Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to cure ulcer?

Just got over shingles...treated with antivirals and prednisone x7 days...then developed possible ulcer from prednisone destroying stomach lining. Chronic reactive left neck node causing more discomfort and now increasing left side headach and eye irritation...what could the later be? Woke up 3a.m. chest discomfort..
Sat, 1 Feb 2014
Report Abuse
General Surgeon 's  Response
Hi,

Thanks for writing to HCM.

The chest discomfort is due to gastritis caused by stomach ulcers...you need to take a course of ppi for a few week...initially take it twice a day...

The neck nodes and eye irritation are due to secondary bacteria infection as prednisolone decreases body immunity also...you need a course of oral antibiotics now along with an antibiotic eye drops and oral NSAIDs...but for all these you need to see your local doctor for the prescription...

Dr. Ashish Verma
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Chickenpox


How to cure ulcer?

Hi, Thanks for writing to HCM. The chest discomfort is due to gastritis caused by stomach ulcers...you need to take a course of ppi for a few week...initially take it twice a day... The neck nodes and eye irritation are due to secondary bacteria infection as prednisolone decreases body immunity also...you need a course of oral antibiotics now along with an antibiotic eye drops and oral NSAIDs...but for all these you need to see your local doctor for the prescription... Dr. Ashish Verma